# SDR ASAA2013070495472

- Difficulty date: July 4, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,593 hours, 40,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY L1 DOOR FELL OFF.  ACFT GROUNDED.  REPLACED LENS COVER, SECURED.
